# SDR HEEA083052

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 212030156023S
- Condition: Mismanufactured
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER DOES NOT HAVE THE PROPER FITTING AT THE RADIUS.  REPLACMENT APPEARS TO HAVE STRAIGHT LINE BEND CONTOUR AND NOT THE REQUIRED AIRFRAME STRUCTURE CONTOUR TO FIT THE FUSELAGE AFT BULKHEAD AT THE LOWER T/B MOUNTING BOLT AREAS.
